# SDR CA991103056

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Condition: Leaking
- Location: Fuel Pump
- Component: Romec, RG9080J7A
- Stage of operation: CR
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL LEAKING AT FLANGE AND ON DRIVE SIDE OF PUMP.
